Hello, Geodon has the side effect of tiredness; so, if you takeit at bedtime, it is possible that it may help promote sleep because of the aforementioned. However, it is true too, that this tiredness may be transient and go away as time goes by. This is something that you need to consider before depending completely on it for sleep; possibly this is what you are doing now. I would encourage you to discuss this with your healthcare provider.
Geodon can also have the opposite effect too, and "wind you up," not very common but something need to be aware of. Best Wishes
- Geodon Information for Consumers
- Geodon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Geodon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Sep 2010 • 2 answers
Posted 19 Jul 2012 • 4 answers
Posted 3 Apr 2013 • 1 answer
Posted 3 Jul 2013 • 5 answers
Posted 15 Jul 2014 • 1 answer